Ask a Doctor and Get an Answer to Your Medical Question ASAP
welcome to JA, I am a physician and would be your expert today.
I have a few quick questions.
Did your treatment involve Radiotherapy?
Are you taking any blood thinners?
The black patch may have been ecchymosis, which is a form of extravasation of blood under the skin. Usually, as the blood which is red stays for a period it turns from red to blue and then black. And may begin to fade as the body reabsorbs the blood (like the back and blue eyes after injury) It is normal if it occurs where there has been prolonged pressure, like resting back on an uneven surface for a long period. It may also be an indication that the clotting mechanism is not functioning well.
The commonest abnormalities are
I would advise that you make an appointment with your GP to do another blood count, and include liver function tests and PT/PTT/ INR which checks your blood clotting.
If it happen again, you may have to go to the emergency for more urgent tests